Cite This Item

Copy Citation

“INTEGRATION ON SUBSETS OF INTERVALS.” The Generalized Riemann Integral, by ROBERT M. McLEOD, 1st ed., vol. 20, Mathematical Association of America, 1980, pp. 103–130, Accessed 8 Aug. 2020.
McLEOD, R. (1980). INTEGRATION ON SUBSETS OF INTERVALS. In The Generalized Riemann Integral (pp. 103-130). Mathematical Association of America. Retrieved August 8, 2020, from
McLEOD, ROBERT M. "INTEGRATION ON SUBSETS OF INTERVALS." In The Generalized Riemann Integral, 103-30. Mathematical Association of America, 1980. Accessed August 8, 2020.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.